# SDR SWAA2022082947453

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 54,452 hours, 32,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE PRESSURE IN THE RED / [01] INSPECTED SLIDE PRESSURE IAW AMM 25-66-01; FOUND WITHIN LIMITS AT THIS TIME
